| Catalog Number |
CB12LT |
| Medical Device Problem Codes |
Gas/Air Leak (2946); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/13/2024.B3: unknown, assumed first day of month that complaint was reported.D4: batch # unk.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure, it was noticed the valve of the trocar was loose and air leaked.Procedure completed successfully.No patient consequences.
Additional Manufacturer Narrative
(b)(4) date sent: 4/15/2024.D4: batch # unk investigation summary : the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the cb12lt device was received with no damaged in the external components.In addition, the packaging opened was returned along with the instrument.Upon evaluation of the sleeve the universal seal was unlatch in order to evaluate the condition of the seal, the duckbill was found partially out of position and present.Due to the condition of the retuned device had no leak tested could be performed to evaluate the reported incident.However, it is known from the history of the device that the condition of the duckbill out of position may lead to insufflation issue.No conclusion could be reached as to what might have caused the duckbill out of position.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.